Sunwin Healthcare
Chlorpheniramine Maleate (1mg) + Paracetamol (25mg) + Phenylephrine (5mg)
Getsun Oral Suspension is used to treat common cold symptoms, providing relief from headache, sore throat, runny nose, muscular pain, and fever.
Oral Suspension
Getsun Oral Suspension can be taken with or without food. The dose and duration will depend on the severity of your condition. You should keep taking the medicine even if you feel better until the doctor says it is alright to stop using it. Using this medicine may cause a few common side effects such as nausea, vomiting, sleepiness, dizziness, and headache. If any of these side effects do not resolve with time or get worse, you should let your doctor know. Your doctor may be able to suggest ways of preventing or reducing the side effects. In general, you should try to use the smallest amount necessary to control your symptoms. Before using the medicine, you should tell your doctor if you have any other medical conditions or disorders. To make sure it is safe, you should let your doctor know all the other medicines you are taking. Also, tell your doctor if you have any problems with the liver or kidneys. Avoid consumption of alcohol while on treatment with this medicine as it may increase the chance of some side effects. Pregnant and breastfeeding women should consult their doctors first before using the medicine.
Take this medicine in the dose and duration as advised by your doctor. Check the label for directions before use. Measure it with a measuring cup and take it by mouth. Shake well before use. Getsun Oral Suspension may be taken with or without food, but it is better to take it at a fixed time.
Nausea Vomiting Sleepiness Dizziness Headache
It is unsafe to consume alcohol with Getsun Oral Suspension.
Getsun Oral Suspension is probably safe to use during breastfeeding. Limited human data suggests that the drug does not represent any significant risk to the baby.
Getsun Oral Suspension may be unsafe to use during pregnancy. Although there are limited studies in humans, animal studies have shown harmful effects on the developing baby. Your doctor will weigh the benefits and any potential risks before prescribing it to you. Please consult your doctor.
Getsun Oral Suspension is a combination of three medicines.
Getsun Oral Suspension helps relieve symptoms of cold and flu such as headache, sore throat, runny nose, muscular pain, and fever. It may cause dizziness and sleepiness. Don't drive or do anything that requires mental focus until you know how it affects you. Avoid consuming alcohol when taking this medicine as it may cause excessive drowsiness. Do not take it with any other medicine containing paracetamol (drugs for pain/fever or cough-and-cold) without asking your doctor first. Inform your doctor if you are pregnant, planning to conceive, or breastfeeding.
Getsun Oral Suspension is a combination medication containing chlorpheniramine, paracetamol/acetaminophen, and phenylephrine. This combination helps relieve symptoms of the common cold like runny nose, watery eyes, fever, and headache. Chlorpheniramine is an antiallergic that relieves allergy symptoms such as runny nose, watery eyes, and sneezing. Paracetamol blocks the release of certain chemical messengers in the brain responsible for pain and fever. Phenylephrine is a decongestant that narrows small blood vessels, providing relief from congestion or stuffiness in the nose.
Getsun Oral Suspension is generally safe for most patients. However, some individuals may experience common side effects like nausea, vomiting, allergic reactions, drowsiness, headaches, and other rare or uncommon side effects. Please inform your doctor if you experience any persistent issues while taking this medication.
Getsun Oral Suspension is usually used for a short period, and it can be stopped when your symptoms improve. However, continue taking the medication if your doctor has prescribed it to you.
Yes, the use of Getsun Oral Suspension can lead to dizziness (feeling faint, weak, unsteady, or lightheaded) in some patients. If you feel dizzy or lightheaded, it is recommended to rest and resume taking the medication when feeling better.
Getsun Oral Suspension is generally safe when taken within the recommended dosage. However, an overdose of Getsun Oral Suspension can potentially harm your liver. It's important to avoid alcohol consumption while taking this medication, as it may increase the risk of liver damage.
Store this medicine in its original container or package and keep it tightly sealed. Follow the instructions on the label or packaging regarding storage and disposal. Do not allow pets, children, or other individuals to access the medication.